# SDR AALA20070146

- Difficulty date: January 21, 2007
- Submitted: February 2, 2007
- Operation: Air carrier
- Aircraft: N476AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49651
- System (JASC): 2150 · Cabin Cooling System
- Part: Valve
- Part number: 39613011
- Condition: Inoperative
- Location: Air Conditioning
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

DFW  INFLIGHT - LEFT AND RIGHT AIR CONDITION PACKS INOPERATIVE.  UNABLE TO PRESSURIZE AIRCRAFT.  RETURNED TO DFW AND LANDED WITHOUT INCIDENT.  AIRCRAFT REMOVED FROM SERVICE FOR EVALUATION.  REPLACED LEFT FLOW CONTROL VALVE.  SYSTEM GROUND CHECKED NORMAL OPERATION.
